# SDR USAA2014100200001

- Difficulty date: October 1, 2014
- Submitted: October 2, 2014
- Operation: Air carrier
- Aircraft: N832AW
- Make and model: Airbus A319-132
- Aircraft serial: 1643
- Aircraft time: 43,076 hours, 18,066 cycles
- System (JASC): 5220 · Emergency Exits
- Part: Flap
- Condition: Unsecure
- Location: Emergency Exit
- Stage of operation: NR
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CREW RECEIVED ECAM MSG DOOR RT EMER EXIT.  REINSTALLED EMER HATCH COVER FLAP IAW AMM 52-21-11-400-001A 410-059-D.
